# SDR SWIA200413126

- Difficulty date: April 8, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 24,610 hours, 33,608 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32144143
- Condition: Stuck
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED OPEN, CROSSBLEED OPEN, LEFT PAC -LOW-, RIGHT PAC -OFF-, THE CABIN FILLED WITH SMOKE.  FOUND RIGHT PACK PRESSURE SHUTOFF, VALVE STUCK OPEN ALLOWING CONTINUOUS AIRFLOW TO INOP PACK.  REMOVED AND REPLACED VALVE IAW 21-50-01.  OPS CHECKS GOOD.  S/N OFF:  892.
